Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 1996, Volume 187, Issue 2, Pages 193–213
DOI: https://doi.org/10.1070/SM1996v187n02ABEH000108
(Mi sm108)
 

This article is cited in 5 scientific papers (total in 5 papers)

On spaces of polynomial knots

V. A. Vassiliev

Steklov Mathematical Institute, Russian Academy of Sciences
References:
Abstract: The homology groups of the spaces of non-singular polynomial (of degree 4) embeddings R1Rn are calculated. General algebraic techniques of such calculations or spaces of polynomial knots of arbitrary degree are described.
Received: 27.07.1995
Bibliographic databases:
Document Type: Article
UDC: 515.1
MSC: 57M25
Language: English
Original paper language: Russian
Citation: V. A. Vassiliev, “On spaces of polynomial knots”, Sb. Math., 187:2 (1996), 193–213
Citation in format AMSBIB
\Bibitem{Vas96}
\by V.~A.~Vassiliev
\paper On spaces of polynomial knots
\jour Sb. Math.
\yr 1996
\vol 187
\issue 2
\pages 193--213
\mathnet{http://mi.mathnet.ru/eng/sm108}
\crossref{https://doi.org/10.1070/SM1996v187n02ABEH000108}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1392841}
\zmath{https://zbmath.org/?q=an:0871.57011}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996UW03900012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030306752}
Linking options:
  • https://www.mathnet.ru/eng/sm108
  • https://doi.org/10.1070/SM1996v187n02ABEH000108
  • https://www.mathnet.ru/eng/sm/v187/i2/p37
  • This publication is cited in the following 5 articles:
    1. Raundal H., “Topologies on Sets of Polynomial Knots and the Homotopy Types of the Respective Spaces”, Proc. Indian Acad. Sci.-Math. Sci., 131:1 (2021), 13  crossref  isi
    2. Raundal H., Mishra R., “Some spaces of polynomial knots”, Topology Appl., 218 (2017), 66–92  crossref  mathscinet  zmath  isi  scopus
    3. Mishra R., Raundal H., “Spaces of Polynomial Knots in Low Degree”, J. Knot Theory Ramifications, 24:14 (2015), 1550073  crossref  mathscinet  zmath  isi
    4. Rama Mishra, Hitesh Raundal, “Spaces of polynomial knots in low degree”, J. Knot Theory Ramifications, 24:14 (2015), 1550073  crossref
    5. Arnold's Problems, 2005, 181  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:494
    Russian version PDF:216
    English version PDF:17
    References:59
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025